okay so I have been on ultram for a long long time now and I've about had enuf. I rarely run out but I did yesterday and cant pick up my rx for another few hours. I am going insane... I am having just about every withdrawal symptom in the book. No one knows about this except for my husband. I want to get off this crap, but I really don't even know the first step to take? Its been so long, years. Any advise?
Hello and welcome. You need to taper your dose. Ask the doctor to give you a taper schedule. If you find it hard to stick to the taper let your husband hold your pills for you. It is dangerous to stop them cold turkey it can cause seizures. What dosage are you on?
It is best tO lower your dose slowly over time to help prevent withdrawal symptoms. Please follow through with this. You will be glad you did.
Thanks for your reply. As I stated I do not have a Dr. no insurance, nor do I have a spouse, I am in this alone. Prior to surgery I was up to as much as 200 mg a day. It is now around 60 or 70. So if I taper, how much? 5mg a day 10 a day?? and how long until I clear the opiate from receptor sights. I want to achieve success in this,failure is not an option.I plan on starting a rigorous schedule of weight training which was a big part of my life prior to knees failing and then surgery. The release of endorphines which occurs with any physical activity should help. Any thoughts. Thanks for your help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.